Hello and welcome to Lybrate. Having musle pain in a single muscle after taking olanzapine is due to myoclonus, which is a condition in which single muscle starts contracting and sometime itvmay be painful. Get urself evaluated by an expert Psychiatrist. There are many other safer antipsychotics option available and proper evaluation of your syptomatology and other factors suitable other medication may be choosen. Thanks and hope it will be helpful for you.
Oleanz is ok, but lonazep in such high dose for years together is not advisable as it is a benzodiazepine and may carry unwanted side effects. Discuss with your psychiatrist and take sedative, non addictive medications and for constipation there are also non addictive ways to overcome, which your psychiatrist will tell.
MBBS Bachelor of Medicine and Bachelor of Surgery, MRCPsych, MSc Psychiatry
The medications olanzapine and Clonazepam are prescribed in low doses if there is a renal impairment under the supervision of a psychiatrist and only when the benefits of taking the medications outweigh the risks. If you have anxiety and depression issues you could review how bad the symptoms are and start cognitive behaviour therapy which does not involve medications. If that helps you and your symptoms reduce then medications can be reduced and stopped by the psychiatrist.
Doctorate in Clinical Psychology, Mphil in Medical Psychology, PG Dip Edu Counselling , Certificate in Nutrition & Mental health, Consultant Clinical Psychologist , EMDR Part I&2
there are several studies now on nutrional suppliments on brain and how neuro transmitters are being produced or balanced.
Particularly omega3, folic acid, minerals like zinc, magnesium etc
but a correct diagnosis is primary.
Acute management of your problem may need medication also.
Also avail psychologists evaluation and counselling.
Master of psychology, MPhil -psychology, PhD - Health Psychology, Certificate in guidance, Certificate in Hypnotherapy (CH), Certificate in mindfulness
Life without medicine is a dream for patients taking medicine for sleep. But it is possible to left the medicine with balanced diet. First ready to take plenty of fruits, coconut and exercise. Daily take two glass of normal water with lemon and no coffee or tea. The best method is to be physically active while leaving the medicine. Not a very difficult task but it will take 20 days to left the medicine completely. I guarantee nobody else other then me help you to leave in a very comfortable way. I have done lots of research for this.
single medicine is good. oleanz is a good medicine but has chances of producing weight gain, metabolic changes and sedation. If they are not there, it is wise to continue the same. If so, alternates are there. main thing is symptom control with least or no side effects. All the best.